MathSciNet Relay Station
MathSciNet bibliographic data
MR1769748 (2001c:62110) 62M40 (60G18 60G60 62F12)
Chan, Grace; Wood, Andrew T. A. Increment-based estimators of fractal dimension for two-dimensional surface data. Statist. Sinica 10 (2000), no. 2, 343–376.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement